# SDR U2RA2021100500055

- Difficulty date: October 5, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Boeing 747446
- Aircraft serial: 25308
- Aircraft time: 79,055 hours, 16,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Part serial: 2728
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY IS DEAD. - REMOVED AND REPLACED EMERGENCY EXIT BATTERY CHARGER IN ACCORDANCE WITH AIRCRAFT MAINTENANCE MANUAL 33-51-04
